ON THE BOUNDEDNESS OF SOLUTIONS OF DELAY DIFFERENTIAL EQUATIONS OF THIRD ORDER


Tunc C.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.34, pp.227-237, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2009
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.227-237

Abstract

This paper establishes sufficient conditions to ensure the boundedness of all solutions of a nonlinear differential equation of third order with delay. By constructing energy functional, we obtain a new result which includes and improves some related results in the literature.